# SDR MASA200800116

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 2,196 hours, 1,567 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT RON IN IAD - CAPTAIN REPORTED STRONG FUEL ODOR WHEN STARTING AND RUNNING APU ON GROUND.  MX CND, CHECKED FUEL SOLENOID, RAN APU.  NO DEFECTS NOTED.
